Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Abdomen hurts when passing stools. Jelly like substance on stools. Side hurts after drinking coffee. Reason?

hello i do not poop normal i sometime poop 3 time a week and when i do my lower intest hurt very badly i can feel my poop like it is squeezing throw something then it hurts then like 1 min i poop but it has some kind of jelly on it after i poop the pain gos away im 30 years old and a male and sometime in the moring when i drink coffee it hurts to where i cant walk i have to grab my side and wait for the pain to go away thank you for your time.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
You are suffering with constipation.
Please take high fiber diet,plenty of liquids.
If the jelly like thing is more,you have to use antibiotic like levofloxacin and ornidazole.
For abdominal pain,you have to take Antispasmodic like Dicyclomine.
Get an ultrasound abdomen and rule out any pathology inside
Wish you good health
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor